# SDR DALA2024062406400

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409480) CORROSION ON FORWARD CARGO BAY SHIELD AFT OF DOOR STA 500-STA 500A STR 26R WL 160. REMOVED AND REPLACED DAMAGED FWD CARGO BAY SHIELD AFT OF DOOR STA. 500-500A STR 26R WL 160 IAW B737-900 SRM 51-40-02-0G SEC. 7.D. (6) + SEC. 7.D.(1).(2).(4) AND BOEING DWG# 143A0080.
